A priori boundedness of derivatives for a system of differential inequalities
Differencialʹnye uravneniâ, Tome 25 (1989) no. 7, pp. 1129-1135
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_7_a3,
author = {A. Ya. Lepin},
title = {A priori boundedness of derivatives for a system of differential inequalities},
journal = {Differencialʹnye uravneni\^a},
pages = {1129--1135},
year = {1989},
volume = {25},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_7_a3/}
}
A. Ya. Lepin. A priori boundedness of derivatives for a system of differential inequalities. Differencialʹnye uravneniâ, Tome 25 (1989) no. 7, pp. 1129-1135. http://geodesic.mathdoc.fr/item/DE_1989_25_7_a3/